Show simple item record

dc.contributor.authorPhilos, Christos G. ( )
dc.contributor.authorPurnaras, Ioannis K. ( )
dc.date.accessioned2021-07-20T16:04:14Z
dc.date.available2021-07-20T16:04:14Z
dc.date.issued2006-09-11
dc.identifier.citationPhilos, C. G., & Purnaras, I. K. (2006). On periodic linear neutral delay differential and difference equations. Electronic Journal of Differential Equations, 2006(110), pp. 1-25.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13983
dc.description.abstractThis article concerns the behavior of the solutions to periodic linear neutral delay differential equations as well as to periodic linear neutral delay difference equations. Some new results are obtained via two appropriate distinct roots of the corresponding (so called) characteristic equation.en_US
dc.formatText
dc.format.extent25 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNeutral delay differential equationen_US
dc.subjectNeutral delay difference equationen_US
dc.subjectPeriodic coefficientsen_US
dc.subjectCharacteristic equationen_US
dc.subjectBehavior of solutionsen_US
dc.titleOn periodic linear neutral delay differential and difference equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record